# SDR YENA201708170674

- Difficulty date: August 17, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 2814
- Aircraft time: 45,833 hours, 15,961 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE DOES NOT INDICATE ARMED WHEN PRESSURIZED.  PERFORMED TSM 52-13-00-810-805-A AND ADJUST PROXIMITY SWITCH 7WN2 IAW AMM 52-71-00-820-002-A , OK. PERFORMED OPERATIONAL TEST TO MEASURE STRUCTURE LEAKAGE IAW AMM 05-53-00-780-003-A01. R2 DOOR SLIDE SHOW INDICATION ON DOOR  OXYGEN ECAM PAGE WHEN PRESSURIZED.
